# SDR UPS09554434

- Difficulty date: January 19, 2009
- Submitted: February 3, 2009
- Operation: Air carrier
- Aircraft: N417UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23904
- Aircraft time: 23,075 hours, 15,087 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 NR 2 ENGINE PYLON OUTBOARD SIDE OF STRUT FOUND CRACKED ANGLE, LOCATED 24 INCHES DOWN FROM LWR WING AND NAC STA 206.00.  REPLACED ANGLE PER SRM 51-40-02.
